Yes it does mean something, Anonymous.
Thanks for your email. These symptoms are not side effects normally associated with Odimune. It!￣s important that you discuss these with a doctor incase they are a sign of another infection or illness.
Hi I!￣m hiv+ and I!￣m using atrozia but the problem is a have noticed that my face is always itchy nd I have like a rash covering the my face. Please help because I have been to the doctors and nothing is helping.
In my dream I was in a big bus with military friends and we drove out of the gate of my old front paddock and then when we looked back and there was a grey flecked appaloosa horse coming towards the open gate. I got the bus turned around and we were racing back to close the gate. I raced out of the bus and tried to steady her, my friends watched in admiration, and then she whirled around took off and somehow seemed to run up a distant tree and be in the sky. My angels are talking to me through the
Hey, I am sorry to hear about your recent diagnosis. This is never easy news to get, but is does get easier and you will be ok. You are in the same situation as lots of other people.
From the person who only allows positive, glowing comments on your blog you sure can talk well, Bob.
Yes I was on another treatement before but as soon as i realize my body was changing they changed my treatement and I have lost some fat on my knees and my arms but, I did not gain it on my breast or stomach either. I have lost weight since starting treatement in 2006!-!- is theresome hope for me to gain 5kg in good time? Started tribuss in november 2013. I appreciate your help so much keep up the good work
hi im using Atroiza bt im dizzy .How long will this dizziness last?
I am a 30 something gay hiv positive man who is wanting to adopt a child in the state of Missouri, is this possible?
Much appreciated Todd. It was a great event to be part of and Trace has such a fantastic voice. He!￣s a gent too. Hope you have a wonderful Christmas.